# SDR SWAA2019082836364

- Difficulty date: August 21, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUB FRAME CRACKED AT FASTENER COMMON TO MOPSILL AT BS. 294, RBL 54.    R&R STUB FRAME PER SRM AND DWG.
